# SDR R61A201405220686

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT GALLEY FRAME SHEAR PLATE FRAMES 87-88 HAS CORROSION. MAINTENANCE  R & R AFT GALLEY FRAME SHEAR PLATE FRAME, STATION 87-88 IAW SRM 51-42-01, 51-42-02, 51-43-03. PN 170-91919-001 SHEAR PLATE.
